Integro-differential equations for option prices in exponential Lévy models
AbstractWe explore the precise link between option prices in exponential Lévy models and the related partial integro-differential equations (PIDEs) in the case of European options and options with single or double barriers. We first discuss the conditions under which options prices are classical solutions of the PIDEs. We show that these conditions may fail in pure jump models and give examples of lack of smoothness of option prices with respect to the underlying. We give sufficient conditions on the Lévy triplet for the prices of barrier options to be continuous with respect to the underlying and show that, in a general setting, option prices in exp-Lévy models correspond to viscosity solutions of the pricing PIDE. Copyright Springer-Verlag Berlin/Heidelberg 2005
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Springer in its journal Finance and Stochastics.
Volume (Year): 9 (2005)
Issue (Month): 3 (07)
Contact details of provider:
Web page: http://www.springerlink.com/content/101164/
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Denis Belomestny & Markus Reiß, 2006.
"Spectral calibration of exponential Lévy models,"
Finance and Stochastics,
Springer, vol. 10(4), pages 449-474, December.
- Denis Belomestny & Markus Reiß, 2006. "Spectral calibration of exponential Lévy Models ," SFB 649 Discussion Papers SFB649DP2006-035, Sonderforschungsbereich 649, Humboldt University, Berlin, Germany.
- Denis Belomestny & Markus Reiß, 2006. "Spectral calibration of exponential Lévy Models ," SFB 649 Discussion Papers SFB649DP2006-034, Sonderforschungsbereich 649, Humboldt University, Berlin, Germany.
- N. Hilber & N. Reich & C. Schwab & C. Winter, 2009. "Numerical methods for Lévy processes," Finance and Stochastics, Springer, vol. 13(4), pages 471-500, September.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).
If references are entirely missing, you can add them using this form.